# SDR SWAA2021122045675

- Difficulty date: November 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stringer
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E INB FRONT SPAR LOWER CHORD ATTACHED ANGLE BRACKET CRACKED I/B OF PYLON # 2.  REMOVED ANGLE PER B737-700 SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW STRINGER ANGLE IAW SRM 51-40-05-0G-0; [03] VERIFIED STEP 2; VERIFIED STEP 1; OK TO TREAT AND PRIME; [06] TREATED AND PRIME HOLES AT ANGLE REF B737-7 SRM 51-20-01-OG-0;  VERIFIED STEP 6;  OK TO INSTALL STRINGER ANGLE.  INSTALLED RT WING L/E I/B FRONT SPAR LOWER STRINGER ANGLE IAW SRM 51-40-02-0G-0 AND DWG #116A4008.  REMOVED AND REPLACED STRINGER ANGLE IAW SEM 51-40-02-0G-0 AND DWG 116A4008.
